I was prescribed Isotroin 10 mg (Accutane). I took it for 45 days. I discontinued cos I was feeling thirsty and frequent urination at night. I checked my sugar level it was 94 fasting and once at night I checked randomly it was 96. I asked my dermotologist but she said there is no need to worry. Please help.
Accutane - Diabetes?
Doctor Answers (1)
Accutane and Diabetes
Accutane, especially at that low of a dosage, has absolutely no affect or causation for diabetes. My type 1 insulin dependent diabetic daughter took Accutane without any issues. Your bloodsugar levels are totally normal anyway. 80-120 is normal range for bloodsugars, so you are well within a normal range.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.